Automorphisms of Models of True Arithmetic: Subgroups which Extend to a Maximal Subgroup Uniquely

Mathematical Logic Quarterly 40 (1):95-102 (1994)
  Copy   BIBTEX

Abstract

We show that if M is a countable recursively saturated model of True Arithmetic, then G = Aut has nonmaximal open subgroups with unique extension to a maximal subgroup of Aut

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,031

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Interstitial and pseudo gaps in models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Automorphism Groups of Arithmetically Saturated Models.Ermek S. Nurkhaidarov - 2006 - Journal of Symbolic Logic 71 (1):203 - 216.

Analytics

Added to PP
2013-12-01

Downloads
14 (#1,019,271)

6 months
7 (#491,733)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Models of Peano Arithmetic.Richard Kaye - 1991 - Clarendon Press.

Add more references